Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate withdrawal if skip doses???

Posted by Dedra McCullough on May 6, 1999, at 10:37:27

In reply to Re: Parnate withdrawal if skip doses???, posted by Elizabeth on January 26, 1999, at 4:14:37

> yeah, you could...parnate withdrawal can be sudden and nasty.
> :-(
> I have been on Parnate off and on for about 4 years and I have not noticed any kind of symtoms when I've missed a dose. I just get right back on my regular schedule and it seems to work for me. The only thing I can think of is that you had not been on it long enough to get the full medication into your system. (I have been on a dosage as high as 6 pills a day.)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dedra McCullough thread:2633